# SDR SWIA201437797

- Difficulty date: April 10, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 32,003 hours, 23,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 235 FRAME SECTOR HAS AN INDICATION NOTED AT STGR 13A IN RADIUS APPROXIMATELY .500" LONG.  R & R FRAME SECTOR AT FS 235 LT SIDE IAW SNIEO.
